# SDR AMTA200700395

- Difficulty date: August 20, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Cfmint CFM567B2US
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ENGINE CONTROL LIGHT ILLUMINATED ON NR 1 ENGINE.  PERFORMED BITE CHECK IAW FIM 73-06-00-810-801 CHECKED EEC HARNESS FOR SECRUITY RAN ENG NO DEFECTS NOTED OK FOR SERVICE.  (K)
